Copper IUD causing possible infection

Patient : I had an IUD put in and have had it for about 3 months now. I have been bleeding pretty much at a constant. when i'm not bleeding which is usually only for a couple days i get a pinkish vaginal discharge that is very odorous. My lower abdomen is very large since the IUD was put in. I'm not sure if it's just bloating from being on my period all the time or something else. Any ideas? Could it be an infection of some sort?
Symptoms:  Bloating, pain/cramping, bleeding, and discharge.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews